JINA - Virtual Journal of Nuclear Astrophysics, 18 April 2014
Volume 12, Issue 16 (37 Articles)
- # 24 - Two-dimensional segmentation of small convective patterns in radiation hydrodynamics simulations
- Astronomy and Astrophysics - Volume: 563, Issue: March 2014
- http://dx.doi.org/10.1051/0004-6361/201321601
Abstract Full HTML PDF (2.509 MB) References NASA ADS Abstract Service
This material is based upon work supported in part by the U.S. Department of Energy, Office of Science, Office of Nuclear Physics, under Award Number DE-SC0026204.

